Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 116, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 3, 2008, 8:51 PM CDT for Adams County, Jefferson County, Mississippi; 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2008, 8:51 PM CDT (01:51 UTC)
- Expired
- Sep 3, 2008, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Concordia Parish, LA, Madison Parish, LA, Tensas Parish, LA, Adams County, MS, Jefferson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 9:00 PM CDT | FLASH FLOOD | 4 N St. Joseph, LA | FLOODING AND HIGH WATER ACROSS THE PARISH. 40 TO 50 HOMES HAVE BEEN FLOODED BY SEVERAL INCHES TO 1 FT OF WATER. MANY PARISH RDS ARE FLOODED. PARISH OFFICIALS SAY THERE HAS NEVER BEEN THIS MUCH WATER IN THE PARISH EVER. RADAR AND GAUGE REPORTS SUGGEST 10 TO 18 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 040151
FFWJAN
LAC025-029-065-107-MSC001-063-040445-
/O.NEW.KJAN.FF.W.0116.080904T0151Z-080904T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
851 PM CDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CATAHOULA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MONTEREY...LARTO...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
MADISON PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF TALLULAH...
TENSAS PARISH IN NORTHEAST LOUISIANA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 1145 PM CDT
* AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A BAND OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN THAT WILL
CONTINUE TO MOVE NORTH OVER THE WARNED AREA. RAINFALL RATES WITH THE
STORMS WERE IN EXCESS OF TWO INCHES PER HOUR. THIS RAINFALL WILL
OCCUR OVER THE SAME PORTIONS OF THE AREA THAT HAVE RECEIVED OVER TEN
INCHES OF RAIN IN THE PAST 36 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ERA...
DEER PARK...SPOKANE...FROGMORE...LEE BAYOU...MAYNA...LAKE BRUIN...
HELENA...COOTER POINT...SOMERSET...NEWLIGHT...AFTON...PINE RIDGE...
WEST FERRIDAY...WATERPROOF...ST. JOSEPH...NEWELLTON AND CLAYTON
ADDITIONAL RAINFALL AMOUNTS OF 2 TO THREE INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSON.
LAT...LON 3187 9157 3197 9162 3191 9158 3194 9150
3221 9149 3222 9154 3241 9147 3241 9100
3223 9107 3221 9116 3213 9111 3123 9150
3122 9159 3112 9161 3106 9156 3114 9172
3121 9169 3130 9190 3123 9192 3125 9198
$$
MMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 7:55 PM CDT, 56 minutes earlier.
Area forecast discussion, Sep 3, 7:55 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
755 PM CDT WED SEP 3 2008
.UPDATED...HAD TO SHIFT GEARS AND EXTEND BOTH FFA AND LWA FOR WRN
PORTIONS OF THE CWFA FOR TONIGHT. TOR WW 887 ALSO IN EFFECT W OF A
COLUMBIA TO ACKERMAN LINE TIL 07Z. RAINFALL RATES HAVE BECOME VERY
IMPRESSIVE ONCE AGAIN ALONG THE PRIMARY CONVECTIVE BAND IN WRN MS.
KGLH HAS REPORTED 2.74 INCHES IN ABOUT 1.75 HRS. ALSO GETTING MORE
OF A SUPERCELLULAR STRUCTURE TO CELLS ALONG THE BAND VERSUS PREVIOUS
TROPICAL SPIN UP TORNADOES. WILL ALSO HAVE TO WATCH OUT FOR CELLS
AHEAD OF THE LINE ALTHOUGH MUCH OF THE ACTIVITY OFF TO THE EAST
APPEARS TO BE DYING OUT WITH THE LOSS OF HEATING. BARRING ANY
ADDITIONAL DEVELOPMENT TO THE WEST...WE PROBABLY COULD DROP SOME WRN
PORTIONS OF THE CWFA FROM THE WATCHES AS THE LINE PROGRESSES EWD
ACROSS THE MS RIVER LATER THIS EVENING.
FINALLY...GUSTAV CIRCULATION DEFINITELY APPEARS TO BE MOVING AGAIN
TOWARD THE NE AND SHOULD EVENTUALLY GET US OUT OF THE CONSTANT
POUNDING ROUTINE BY THURSDAY NIGHT./40/
PORTIONS OF PREVIOUS DISCUSSION FOLLOW: SENT OUT A PUBLIC INFORMATION
STATEMENT...COURTESY OF OUR MIC/SENIOR HYDROLOGIST. GUSTAV STORM TOTALS
RANGED UP TO 20 INCHES AT JIGGER LOUISIANA.
SHORT RANGE AND MEDIUM RANGE MODELS SHOWS THAT THE REMNANTS OF
GUSTAV WILL PUSH INTO SOUTHERN MISSOURI BY EARLY THURSDAY. THIS WILL
HELP TO DIMINISH THE HEAVY RAIN POTENTIAL FOR THURSDAY. A SURFACE
BOUNDARY WILL BE TRAILING THE LOW PRESSURE AREA. WE WILL BE GETTING
BACK TO A MORE DIURNAL PATTERN AS WE GET TOWARD THE END OF THE WORK
WEEK. THE BOUNDARY WILL PUSH THROUGH THE REGION ON THURSDAY NIGHT.
WE WILL BE GETTING SOME RAINS WITH IT IN A MORE CONVECTIVE NATURE.
THE BOUNDARY WILL PUSH EAST OF THE REGION ON FRIDAY. THIS WILL CAUSE
THE ARKLAMISS TO DRY OUT FROM THE WEST ON LATE FRIDAY INTO FRIDAY
NIGHT. AS FAR AS TEMPS ARE CONCERN BELIEVE THAT MODELS ARE GOING
TOO COOL WITH TEMPS WITH A WET GROUND AND GRADUALLY DECREASING CLOUDS
AS WE GO INTO THURSDAY NIGHT AND FRIDAY NIGHT. SO MADE SOME SLIGHT
UPWARD ADJUSTMENTS. WITH DAILY HIGHS WENT CLOSE TO MAV GUIDANCE.
LOWS WILL BE FROM THE LOWER TO MIDDLE 70S FOR TONIGHT...LOWER 70S
FOR THURSDAY NIGHT AND NEAR 70 TO LOWER 70S FOR FRIDAY NIGHT. DAILY
HIGHS WILL RANGE FROM THE LOWER TO MIDDLE 80S./17/
&&
.AVIATION...SCATTERED HEAVY RAINFALL WILL CONTINUE PRODUCING IFR
VISIBILITIES ACROSS MAINLY WRN HALF OF THE AREA THROUGH 12Z WEDNESDAY
MORNING. ALSO EXPECTING AREAS OF FOG TO DEVELOP OVERNIGHT WITH
WIDESPREAD MVFR CONDITIONS AT MOST LOCATIONS OUTSIDE OF THE RAIN
BANDS THROUGH AT LEAST DAYBREAK. MORE WIDESPREAD VFR PERIODS SHOULD
BE SEEN AT TIMES AFTER ABOUT 16Z THURSDAY AS RAIN BANDS BECOME FEWER
AND MORE CELLULAR OVER TIME./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 84 72 85 / 71 49 49 28
MERIDIAN 74 86 71 86 / 43 61 55 39
VICKSBURG 74 83 71 87 / 71 36 35 13
HATTIESBURG 76 86 73 87 / 41 72 48 34
NATCHEZ 76 82 72 86 / 71 41 29 15
GREENVILLE 75 82 71 85 / 82 39 29 8
GREENWOOD 76 82 71 84 / 71 50 41 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>028-
034>037-040>044-047>050-053>057-059>066-072>074.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025-
034-035-040-041.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-
016-023.
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
&&Hazardous weather outlook, Sep 3, 2:57 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED SEP 3 2008 MSZ043>046-048>052-054>058-062>066-072>074-042000- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE AREA. TORNADOES WILL BE THE PRIMARY RISK. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS THIS AFTERNOON AND EVENING. IN ADDITION...BRIEF DOWNPOURS WILL BE LIKELY. ANY ADDITIONAL RAIN WILL RUN-OFF AND CAUSE FLASH FLOODING. ESPECIALLY IN URBAN AND OTHER POOR DRAINAGE AREAS. THERE WILL BE A RISK OF STRONG TO SEVERE STORMS AGAIN THURSDAY. A COLD FRONT WILL DEVELOP JUST WEST OF THE AREA AND SLOWLY TRACK EAST EARLY THURSDAY. THE BOUNDARY WILL MOVE INTO THE EXTREMELY MOIST AND UNSTABLE ATMOSPHERE OVER CENTRAL AND SOUTHEAST MISSISSIPPI BY THE AFTERNOON...WHERE A FEW STORMS MAY REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE OVER SOUTHEAST MISSISSIPPI THURSDAY EVENING. AS THE COLD FRONT SLOWLY TRACKS EAST THROUGH THE MOIST AND UNSTABLE ATMOSPHERE...A FEW STORMS MAY REACH SEVERE LIMITS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH THURSDAY NIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053- 059>061-042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND WEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY TORNADOES WILL BE THE PRIMARY CONCERN ACROSS THE AREA THROUGH TONIGHT. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS AND A FEW TORNADOES MAY DEVELOP. IN ADDITION...HEAVY DOWNS POURS WILL CONTINUE ACROSS THE AREA. ANY ADDITIONAL RAIN WILL AGGRAVATE FLOODING. AVOID FLOODED AREAS UNTIL WATER RECEDES. BE PREPARED TO TAKE ACTION AND MOVE TO HIGHER GROUND IF MORE FLOODING DEVELOPS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH TONIGHT. MSZ029>033-037>039-042000- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TONIGHT AND THURSDAY HEAVY DOWNPOURS ASSOCIATED WITH GUSTAV CONTINUE TO MOVE THROUGH THE AREA TONIGHT. PONDING OF WATER IS LIKELY IN URBAN AND OTHER POOR DRAINAGE AREAS. THERE WILL BE A RISK OF STRONG STORMS THURSDAY AFTERNOON. A COLD FRONT WILL DEVELOP JUST WEST OF THE AREA AND SLOWLY TRACK EAST EARLY THURSDAY. THE BOUNDARY WILL MOVE INTO THE EXTREMELY MOIST AND UNSTABLE ATMOSPHERE OVER NORTHEAST MISSISSIPPI BY THE AFTERNOON... WHERE A FEW STORMS MAY REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED AT THIS TIME. MSZ019-025>028-035-036-042-042000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- YAZOO- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE AREA. TORNADOES WILL BE THE PRIMARY RISK. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS THIS AFTERNOON AND EVENING. IN ADDITION...BRIEF DOWNPOURS WILL BE LIKELY. THE GROUND AROUND THE REGION IS SATURATED. ANY ADDITIONAL RAIN WILL RUN-OFF AND CAUSE FLASH FLOODING...ESPECIALLY IN URBAN AND OTHER POOR DRAINAGE AREAS. AVOID FLOODED AREAS. BE PREPARED TO TAKE ACTION AND MOVE TO HIGHER GROUND IF FLOODING DEVELOPS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 3, 5:53 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 3 N JONESVILLE 31.67N 91.83W
09/03/2008 CATAHOULA LA BROADCAST MEDIA
TORNADO ON THE GROUND. DAMAGE TO MOBILE HOMES.
&&
GERARDLocal storm report, Sep 3, 6:23 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 4 NE LAKE VILLAGE 33.37N 91.23W
09/03/2008 CHICOT AR EMERGENCY MNGR
BRIEF TORNADO VIEWED BY EMERGENCY MANAGER. NO KNOWN
DAMAGE.
&&
GERARDLocal storm report, Sep 3, 6:48 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 5 N JONESVILLE 31.70N 91.83W
09/03/2008 CATAHOULA LA LAW ENFORCEMENT
LAW ENFORCEMENT OFFICIALS OBSERVED TORNADO TOUCH DOWN 3
SEPARATE TIMES NEAR THE WALLACE RIDGE COMMUNITY. NO
DAMAGE REPORTED AT THIS TIME.
&&
GERARDLocal storm report, Sep 3, 6:51 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD LAKE VILLAGE 33.32N 91.28W
09/03/2008 CHICOT AR EMERGENCY MNGR
67 ROADS IN CHICOT COUNTY ARE UNDERWATER. NUMEROUS HOMES
HAVE 1 TO 2 FEET OF WATER IN THEM. SANDBAGGING OPERATIONS
ARE CURRENTLY ONGOING.
&&
GERARDLocal storm report, Sep 3, 7:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD GREENVILLE 33.39N 91.05W
09/03/2008 WASHINGTON MS EMERGENCY MNGR
NEARLY ALL STREETS IN GREENVILLE AND ROADS IN THE COUNTY
HAVE WATER ON THEM. 5.87 INCHES OF RAIN SINCE
MIDNIGHT...INCLUDING 3 INCHES SINCE ABOUT 6 PM.
GREENVILLE METCALFE AIRPORT HAS HAD 2.42 INCHES IN THE
LAST HOUR AND A TOTAL OF 3.02 SINCE 6 PM.
&&
GERARDLocal storm report, Sep 3, 8:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLOOD BASTROP 32.77N 91.91W
09/03/2008 MOREHOUSE LA LAW ENFORCEMENT
NUMEROUS STATE AND PARISH ROADS CLOSED DUE TO HIGH WATER.
US HIGHWAY 425 HAS WATER ACROSS IT AT THE ARKANSAS STATE
LINE.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:11 PM CDT | Tornado Warning | JAN | Issaquena | 64 min |
| Sep 3, 7:20 PM CDT | River Flood Warning | JAN | Hinds, Warren | 48 hr |
| Sep 3, 8:08 PM CDT | Tornado Warning | JAN | Issaquena | 52 min |
| Sep 3, 8:13 PM CDT | Tornado Warning | JAN | Washington | 14 min |
| Sep 3, 10:31 PM CDT | Areal Flood Warning | JAN | Issaquena, Washington | 18 hr |
| Sep 3, 10:42 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Holmes, Humphreys, Jefferson and 5 more | 2 hr |
| Sep 3, 11:44 PM CDT | Flash Flood Warning | JAN | Carroll, Claiborne, Copiah, Franklin, Grenada, Hinds and 7 more | 3 hr |
| Sep 3, 11:48 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 15 min |
| Sep 4, 12:59 AM CDT | Areal Flood Warning | JAN | Adams, Humphreys, Issaquena, Jefferson, Leflore, Sharkey and 2 more | 10 hr |
| Sep 4, 1:50 AM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Lincoln | 3 hr |
| Sep 4, 2:51 AM CDT | Flash Flood Warning | JAN | Carroll, Copiah, Hinds, Holmes, Madison, Montgomery and 1 more | 114 min |
| Sep 4, 8:55 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Marion | 3 hr |
| Sep 4, 2:32 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey, Washington | 24 hr |
| Sep 3, 9:52 PM CDT | River Flood Warning | JAN | Richland | 13 hr |
| Sep 3, 9:52 PM CDT | River Flood Warning | JAN | Catahoula, Concordia, Tensas | 37 hr |
| Sep 3, 9:58 PM CDT | Areal Flood Warning | JAN | Morehouse, Richland | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.